Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Darkness near vegina. Using razer for hair removal. Suggest me what to do

I have a so much darkness near vegina, want to remove that blackness.
I am very fair, but my vegina part is black.
I am using razer for removing hair. so my skin near vegina become hard and black.
Can u please help me..!!
Even can u please suggest me something for removing my hairs from vegina at home without side effects like blackness and hard skin
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  777
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

You can try hair removal creams, waxing etc.
You have to select mild creams to avoid irritation over the area.
Trimming the hair instead of removal is one more option.
To decrease the darkness you can use creams containing aloevera, vitamin E etc.
If the darkness still persists once consult gynecologist and get examined to rule out possibilities like fungal infection.
For more details you can ask me through:
Take care.

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor